# SDR IPXA2B75269

- Difficulty date: August 23, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 95,151 hours, 16,522 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 142U1023111
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, M/D LT BS 820 TENSION TIE FWD CHANNEL ON HOLE FOUND CRACKED.     REPAIRED IAW SRM 53-20-30-2R, REPAIR 1, REV 63, HX RS R-53-25-37443-A & B747-5310-48484-A, ORIG MATL: BAC1494-186-2024T42.
